RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 84–89 (Mi de8534)  

Partial Differential Equations

A problem of transversal impact on a rectangular viscoelastic plate with supported edges

S. I. Gaiduk

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (640 kB)

English version:
Differential Equations, 1995, 31:1, 75–80

Bibliographic databases:
UDC: 517.958
Received: 19.04.1994

Citation: S. I. Gaiduk, “A problem of transversal impact on a rectangular viscoelastic plate with supported edges”, Differ. Uravn., 31:1 (1995), 84–89; Differ. Equ., 31:1 (1995), 75–80

Citation in format AMSBIB
\Bibitem{Gai95}
\by S.~I.~Gaiduk
\paper A problem of transversal impact on a rectangular viscoelastic plate with supported edges
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 84--89
\mathnet{http://mi.mathnet.ru/de8534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369854}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 75--80


Linking options:
  • http://mi.mathnet.ru/eng/de8534
  • http://mi.mathnet.ru/eng/de/v31/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019